# SDR PIDA20050198

- Difficulty date: December 6, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,189 hours, 32,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS AT SEAT 9D AND SEAT 12D ARE INOP.  REPLACED LIGHT ASSEMBLY ON SEAT 9D AND 12D.  OPS CHECKS GOOD.
